Regaine for Men Extra Strength
Canesbalance Bacterial Vaginosis (BV) Vaginal Gel
Femfresh Intimate Skin Care
Hyalofemme Vaginal Moisturiser
Balance Activ Pessaries for BV Treatments
Macrobid 100mg (Nitrofurantoin)
Aqua Ban Tablets
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Uniroid HC Ointment Cream
Nizoral Shampoo (60ml)
Selsun Shampoo 2.5% (Selenium Sulfide)
Alphosyl 2 in 1 Shampoo
Capasal Therapeutic Shampoo
Excilor Fungal Nail Infection Pen
Palmer's Cocoa Butter Lotion
SilDerm Scar Gel
Dermatix Silicone Gel
Permethrin Cream for Scabies 5% w/w
Lyclear Dermal Cream Permethrin 5%
Derbac M Liquid
MolluDab with 5% Potassium Hydroxide
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Laxido Sachets Orange
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Perspirex Strong Extra-Effective Antiperspirant Roll-On
Driclor Antiperspirant Roll-On
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Duofilm Cutaneous Solution for Wart Treatment
Riemann P20 SPF 30 Spray
Avomine Tablets (25mg)
Stugeron Tablets (15mg)
Listerine Cool Mint Mouthwash
Wet Ones Gentle Antibacterial Hand & Body Wipes
Kleenex Water Fresh Antibacterial Wipes
Valderma Antibacterial Soap
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Sugar Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
The active ingredient in Piriton Syrup is chlorphenamine maleate which is an antihistamine. It helps to relieve allergic symptoms and itchy or irritated skin rashes.
Piriton Syrup is an antihistamine used to provide relief from symptoms of allergies such as hay fever and rashes.
The active ingredient in Piriton Syrup is chlorpheniramine maleate. This ingredient is effectively used to provide relief from symptoms of allergies.
No, you do not require a prescription to purchase Piriton Syrup. However, if you are unsure whether this product is right for you, you are welcome to book a free consultation with one of our medicine experts.
Piriton Syrup is suitable for use by adults and children over the age of 1 year old. It must not be used by children under the age of 1 year old.
The recommended dose of Piriton Syrup varies depending on age. The recommended dose is as follows:
Piriton Syrup should be stored in a cool dry place, out of reach from children, and at room temperature. This product should not be exposed to extreme temperatures or direct sunlight.
You must not combine Piriton Syrup with other antihistamines. This is because the drugs combined can cause severe side effects which must be avoided.
You must not drink alcohol after using Piriton Syrup. This is because the combination of alcohol and Piriton Syrup can interfere with one another and cause harmful side effects.
After using Piriton Syrup you may experience dizziness and drowsiness. If you experience any of these side effects you should avoid participating in activities such as driving or operating machinery until you are fit again.
If you forget to take your dose of Piriton Syrup you should take it as soon as you remember unless it is almost time for your next dose. If it is almost time for your next dose you should skip the dose you just missed and continue as normal. You should never take two doses at once even if you are making up for a missed dose.
You should begin to notice an improvement in your condition after 30 minutes of taking Piriton Syrup. However for more severe cases it may take up to an hour of any significant improvements.
Piriton Syrup is an effective way to manage and control the symptoms of allergy. It is an over-the-counter drug that you can buy at the pharmacy without a prescription. Other than symptomatic control, it also aids in inducing a restful sleep, particularly if the symptoms become bothersome at night. The active ingredient found in it- chlorphenamine maleate is a scientifically proven antihistamine. Numerous studies and clinical trials through the years have established the efficiency of this substance. It was in 1948 when it was patented, and in 1949, it became popular for medical use
Piriton Syrup can be bought online without a prescription. However, you are most welcome to visit this online Pharmacy to book an appointment and talk to a health expert about how to best use this product. Each box of Piriton Syrup is sold in 150ml bottles.
Piriton Syrup is sold in 150ml bottles. Each 5ml dose of this product contains 2mg of chlorphenamine maleate. Additional ingredients found in it are glycerol, sucrose, ethanol, peppermint oil, tingle flavour, water and a preservative mixture that contains ethyl, methyl and propyl hydroxybenzoates. It can be taken by children and adults. This product should not be taken with other antihistamine-containing products, such as cough and cold medicines. Two doses of the syrup should never be taken together
Use the spoon included in the box to take Piriton Syrup orally. The following is the dosage requirements of the product according to age:
Infants aged 1 to 2 years- one spoonful of 2.5ml dose twice daily; the maximum dose for 24 hours should be 2 spoonfuls of 2.5ml each (5ml)
Children aged 2 to 6 years- one spoonful of 2.5ml dose every 4 to 6 hours; the maximum dose for 24 hours should be 6 spoonfuls of 2.5ml each (15ml)
Children aged 6 to 12 years- one spoonful of 5ml dose every 4 to 6 hours; the maximum dose for 24 hours should be 6 spoonfuls of 5ml each (30ml)
Children over 12 years and adults- two spoonfuls of 5ml dose (10ml) every 4 to 6 hours
Elderly patients should talk with their doctors first before taking the syrup because they are more susceptible to side effects (such as confusion) and may need to take a reduced daily dose.
Keep this product out of the reach and sight of children. Note the expiry date indicated on the pack and refrain from ingesting if it has lapsed. Protect it from light and store it in a room below 25°C. Do not drive if you have taken a heavy dosage of the syrup. If you forgot to take a dose, take it as soon as you remember, but not if it is too close to your next one. Be wary of taking a double dose of this medication, and if symptoms persist, see your doctor.
The active ingredient in Piriton Syrup is the antihistamine chlorphenamine maleate. It works to treat the symptoms of allergy by blocking the body’s release of the natural substance histamine. Allergic conditions and their discomforting symptoms are alleviated by this product, including swelling, itchiness, redness, tenderness and irritation. If these symptoms become bothersome at night, this product is effective in inducing sleep. Rashes caused by chickenpox is relieved by taking this product, along with a variety of other related conditions.
It normally takes 30 minutes to 1 hour for Piriton Syrup to take effect. It’s when you will notice a difference after taking it. Don’t drink alcohol after ingesting the syrup because it will increase the occurrence of side-effects. Take Piriton Syrup according to the recommended dosage to obtain the optimal benefits of the product.
Just like other medicines, Piriton Syrup may have side effects. Children and older people are particularly more prone to these. The most common side effect is drowsiness. If you feel sleepy, don’t drive. Children should not ride bikes or horses or climb trees, among other hazardous activities. Dryness of the mouth, blurry vision, coordination problems, nausea, concentration difficulties, fatigue, headache and dizziness are common side effects as well.
Some side effects may possibly occur, such as nervousness or restlessness or increased energy, irritability, confusion and loss of appetite. Stomach discomforts may be experienced, including constipation, diarrhea, abdominal pain, indigestion and vomiting. Nightmares, palpitations, tinnitus and low blood pressure may take place for an unknown frequency.
Speak to your doctor or consult our specialist at this Pharmacy should you require any further advice.
Do not begin this treatment if you are on depression medications that are monoamine oxidase inhibitors. Avoid taking this syrup if you’ve had an allergic reaction to antihistamines or its other ingredients. If you have taken other antihistamine-containing medicines such as those for coughs and cold, steer clear of ingesting the syrup.
Cetirizine is a fast-acting antihistamine that contains different ingredients than Piriton Syrup. Cetirizine does not prevent hives and is not used to treat serious allergic reactions.
Secondly, Benadryl contains the active ingredient diphenhydramine, a different and another kind of antihistamine. It is not normally used to treat children that are below 6 years old.
No prescription is needed to purchase Piriteze Syrup. It can be found in the supermarket down the medicines aisle, the pharmacy or an online pharmacy. If symptoms do not improve after a few days, consult a medical practitioner or Click Pharmacy pharmacist. Consult your doctor or pharmacist if you are using any other medications in conjunction with Piriteze, including those bought over-the-counter and remedies.
Like all medicines, after using Piriton Syrup you are expected to experience different side effects. Common side effects include the following:
If any of these side effects worsen, you should stop using Piriton Syrup and seek medical advice from a professional as soon as possible.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
21 September 2020
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
You have no items in your cart.